# SDR J7SA20191262301

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 2,615 hours, 1,863 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT THROUGH FL260, DEPLOYED FLIGHT SPOILERS, SPOILERS DID NOT DEPLOY AND THE FOLLOWING CAS MESSAGES ILLUMINATED GND SPLR FAIL (AMBER), SPDBRK SW DISAG (WHITE), SPOILER FAULT (WHITE) PERFORMED MULTIFUNCTION SPOILER OPS CHECK, NO FAULTS NOTED IAW EMB505 AMM 27-60-00-710-810-A. PUT THE #1FCE (PN 462900-1017 SN 0422) IN THE NUMBER TWO POSITION AND PUT THE #2 FCE (PN 462900-1017 SN 1078) IN THE NUMBER ONE POSITION. PERFORMED ALL OPS CHECKS AND RIGGING WITH NO FAULTS IAW  AMM 27-03-01/400 (SMC) EMERGENCY DECLARED
